# SDR GTIA200600029

- Difficulty date: March 25, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- Aircraft time: 56,301 hours, 26,579 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT CEILING FLOORBEAM CORRODED STA 256 RBL 4-12.  REMOVED CORRODED FLOOR SUPPORT AND MADE NEW SUPPORT.
